Jensen–Ostrowski type inequalities and applications for f-divergence measures

Full text for this resource is not available from the Research Repository.

Cerone, P, Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Kikianty, E (2015) Jensen–Ostrowski type inequalities and applications for f-divergence measures. Applied Mathematics and Computation, 266 (1). 304 - 315. ISSN 0096-3003

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/31333
DOI https://doi.org/10.1016/j.amc.2015.05.071
Official URL http://www.sciencedirect.com/science/article/pii/S...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Historical > FOR Classification > 0103 Numerical and Computational Mathematics
Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Keywords Jensen inequality; Ostrowski inequality; divergence measures; absolutely continuous function
Citations in Scopus 10 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login